# SDR SWAA2019012128677

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 36,831 hours, 22,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Part number: 70070
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT BUTTON BROKEN.  INSTALLED BUTTON PER SIP AND CMM.
